# SDR AALA20050675

- Difficulty date: October 10, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L3 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - L3 DOOR SLIDE INADVERTANTLY DEPLOYED UNSUCCESSFULLY.  REPLACED L3 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
